Tremble effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Tremble effect occurred in 2%.

Patients statistics on Tremble side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
145.06
168.65

Average height in Ft
5′ 6″
5′ 8″

Average age
48
64

Ciprofloxacin Circle Diagram 13 consumers of 551 reported about Tremble

  1. Tamra T. Carson says:
    2.0 rating

    Ciprofloxacin for Urinary tract infection

    For me it is still such a terrible memory of this drug, I have kept the shafts as a warning. on the 5th day of ingestion (I should take 1 tablet for 10 days), it started with violent spasmodic abdominal pain, tremors, cold sweats, extreme weakness within a few minutes, circulation at the bottom, diarrhea that was unstoppable, then sudden Blood better bleeding in the stool. Today I still wonder how I got over this night, my doctor later explained to me that my body was dealing with a pseudomembranous colitis. NEVER again this drug!

  2. Juana G. Decker says:
    3.5 rating

    Ciprofloxacin for Urinary tract infection

    After taking ciprofloxacin was nothing like before. I think I’ve been permanently damaged since then. I could barely walk, I thought I had MS. Muscle and joint pain, tremors, concentration problems, heart problems, incipient meningitis, blurred vision, etc., etc. countless symptoms. In my case, it was attributed to a chronic neuroborreliosis, which I have a lot, yes ALSO, but this remedy makes MUCH worse, or at first causes neurological damage! It only occurred to me in connection now because I got the remedy again. (three years later, again because of a urinary tract infection) and AGAIN after taking EXTREME much worse. What I’ve always interpreted mainly as a bout of Lyme disease. Because I am since (2011) MOST bad, and sometimes VERY bad. I have noticed that it was so bad even after taking it. I do not know if you can ever heal this again. What helps is the antibiotic azithromycin over several weeks, three tablets a week and a good detoxification, for example. with Heidelberger Chlorella algae and homeopathy. In addition, a colon rehabilitation and reconstruction of the intestinal flora with Symbioflor. I would like to make it known to those affected and that the product comes from the market !! It harms many many people !! Even people have taken after taking almost or even completely, the life, as it has a strong effect on the psyche! The remedy belongs IMMEDIATELY forbidden!

  3. Della A. Thomson says:
    4.5 rating

    Ciprofloxacin for Hurt

    I can only advise against this drug! For me, the ingestion ended in the hospital! The problems started on the first day. I had joint pain. Especially in the left hip / pelvic region, almost so much that I could barely get up! The worst thing was on the third day of taking … Around 14 clock I was suddenly a violent dizzy spell. My heart began to race and stumbled increasingly. I’m starting to sweat. Hot-cold showers came over me. I sit in the car to drive home, I thought that everything goes away again … During the ride I started to shake everywhere. My thumb (left) went numb; just before I got home, the left side of my face became numb, then my arm, then my leg. I could not even pull up my left eyebrow. My mouth felt like needles pierced. I suffered from total sensory disturbances. I then asked my friend to drive me to the hospital. There they treated me like sb. who has a stroke … HF 111 / min, AF / min, RR 166 / 110mmHg. My heart rate at delivery 140 / min … Facial diagnosis hemihypesthesia left. The neurologist and the internist were both 98% sure they were drug side effects. At 25 a stroke would be more than unlikely. I was released after taking a sedative pill. 10 days it should take now until the MIST is out of me … Unfortunately, it is longer because creatinine is at 0.91, I’m just einnierig and now even slower down the drug! I can only ABRATE the drug ….

  4. Sandra D. Birch says:
    4.5 rating

    14 days ago I found a urinary tract infection with blood in the urine. I have told the doctor that I have many allergies and u.a. have already got rash on 2 more drugs. Nevertheless, I got the above drug and unfortunately took it too. On the 3rd day, 1 hour after taking my tongue was swollen and I got breathing problems. I immediately called the ambulance, who injected me with cortisone, an allergy and adrenaline, and took me to the clinic. Since no improvement occurred, I had to spend a whole week in the clinic. The edema on my tongue had diminished a bit, but I have constant panic attacks, breathing problems, tremors, extreme dysphagia, changes in taste and numbness of the face. I notice only minimal improvements, at the moment every day is agony. 14 days ago I was a fun-loving person, I was 10 km jogging on the first day of intake and now I’m living through hell. I can only hope that someday I will be able to report that I am well again.

  5. Ann W. Sayers says:
    4.5 rating

    I will never take this preoperate again and certainly not recommend it because I already had my third kidney infection and I was not so bad and dirty as this time !!! there are many more tolerable and better preperate than ciprofloxacin !! side effects with me: nausea, vomiting, diarrhea, loss of appetite, headache, insomnia, flatulence, joint pain, trembling, ear noises, fever, hunts, excessive sweating, taste disorders, confusion,

  6. Charlotte B. Roland says:
    4.5 rating

    At the beginning of March I had to take Cipro and metronidazole because of upcoming gallbladder and increased Leukos. Since then nothing is as it was. At first, I thought I had Lyme disease. Since then, I have been running from doctor to doctor and my blood levels, such as lymphocytes, granulocytes and IgG, are so bad. I researched for months on the internet what I could have. It started on the same day of medication, with trembling of the body, groin pain, pelvic pain and malaise. I got the medication in the preliminary session because of gallbladder, one understands without leaflet. I damn well did not think it could come from the drug. Because I was due to inguinal pain and ribs pain a few days before the doctor. Days later, lumbar vertebrae and hip pain were added. MRI arthrosis. Two weeks later my knees hurt and the left one got fat. At night I got seizures in my thighs, since then my thighs are numb and numb. The knees hurt weeks and are still swollen to the knee joint, as if liquid was inside. Orthopedist said that came from the Pomuscles. I had running difficulties, was weakened, had loss of appetite, anxiety, tachycardia, my body cramped more often at night, I had stomach burns, sometimes had to go to the toilet five times in half an hour, my body was burning in different places, I was getting quite cold, have since then redness on the chest, sleep disorders, night sweats, redness and broken capillaries in the face. Bowel problems and since dry mouth and nose, my eyes feel like if the back of a cream would be (sorry difficult to describe) and I noticed vision problems, it stands there all over the body, sometimes there. I even had bruises on the inside of my thigh for two weeks. My tendon is shortened and pain sometimes, I even had problems closing my shoes, my bones ached when I was doing gymnastics on the floor. I ran from doctor to doctor. ENT, two orthopedic surgeons, two different internal physicians, was twice in the emergency department, neurologists and and and. Last but not least, my hair is going out and my teeth are hurting, the gums are retracting and numb. My inner cheeks have swollen for 3 weeks. My life is ruined. Whether all this comes from the drug, mhhhh no idea. But if you read the report then I know where I am. I am just sad.

  7. Arthur H. Francis says:
    4.0 rating

    Ciprofloxacin for Prostatitis

    Gastrointestinal problems, freezing, confusion, trembling, neuralgia, anxiety, bony bites and swirling noises, Achilles tendon pain. Complaints increased from taking to taking. At the last tablet anxiety and chills. Concentration disorders and neuralgia even 3 weeks after stopping the intake. Likewise, since taking soft bowel movements.